# SDR AALA202509099100

- Difficulty date: June 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227904520400
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK EMERGENCY EXIT DOOR 844 FWD SEGMENT AT FR 40. MAINTENANCE REPLACED EMERGENCY EXIT DOOR 844 FWD SEGMENT AT FR 40 IAW EO 5210Y228-001.
